RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2004, Volume 40, Issue 4, Pages 79–94 (Mi ppi152)  

Methods of Signal Processing

Asymptotically Efficient Estimation of Smooth Functionals of the Regression Function for a Known Distribution of the Observation Noise

Yu. I. Pastukhova

Voronezh State University

Abstract: Under the assumption that the distribution function of the observation noise is known, both for the case of a predefined observation design and the case where observation designing is possible, we construct estimates of smooth functionals of the regression function, for which lower bounds on mean-square risks of arbitrary estimates of smooth functionals obtained in [1, 2] are asymptotically attained

Full text: PDF file (963 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2004, 40:4, 365–378

Bibliographic databases:

UDC: 621.391.1:519.27
Received: 26.03.2003
Revised: 03.06.2004

Citation: Yu. I. Pastukhova, “Asymptotically Efficient Estimation of Smooth Functionals of the Regression Function for a Known Distribution of the Observation Noise”, Probl. Peredachi Inf., 40:4 (2004), 79–94; Problems Inform. Transmission, 40:4 (2004), 365–378

Citation in format AMSBIB
\Bibitem{Pas04}
\by Yu.~I.~Pastukhova
\paper Asymptotically Efficient Estimation of Smooth Functionals of the Regression
Function for a Known Distribution of the Observation Noise
\jour Probl. Peredachi Inf.
\yr 2004
\vol 40
\issue 4
\pages 79--94
\mathnet{http://mi.mathnet.ru/ppi152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2105855}
\zmath{https://zbmath.org/?q=an:1096.62032}
\transl
\jour Problems Inform. Transmission
\yr 2004
\vol 40
\issue 4
\pages 365--378
\crossref{https://doi.org/10.1007/s11122-004-0005-z}


Linking options:
  • http://mi.mathnet.ru/eng/ppi152
  • http://mi.mathnet.ru/eng/ppi/v40/i4/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:183
    Full text:68
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020